# SDR CA140926012

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, AIRCRAFT WENT FROM 280 KNOTS TO 40. AP WAS ENGAGED.
